# SDR SCNA97297

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Component: Radiant
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD CABIN EMERGENCY FLOOR TRACK LIGHTING WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED FORWARD CABIN POWER SUPPLY, LIGHTS TESTED GOOD.
